# SDR IPXA2016072006093

- Difficulty date: July 7, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, L3 DOOR PLUG SKIN DENTED ALONG LOWER EDGE, BS 1300.  DENT REPAIRED IAW EA 011-5210-01-A6361 REV. IR AND EO MD11-5210-61306-A
